# SDR USAA920081247

- Difficulty date: June 9, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 67,698 hours, 46,690 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651758365
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C21 - MAJOR REPAIR - 5 CRACKS ON WEB AT BS 178, WL 226 TO 222, LBL 17.  REPAIRED 5 CRACKS ON WEB AT BS 178, WL 226 TO 222, LBL 17 IAW B737 SRM 53-10-08-2R 12.  (S)
